Lipschitz differences and Lipschitz functions

Marek Balcerzak; Zoltán Buczolich; Miklós Laczkovich

Colloquium Mathematicae (1997)

  • Volume: 72, Issue: 2, page 319-324
  • ISSN: 0010-1354

How to cite


Balcerzak, Marek, Buczolich, Zoltán, and Laczkovich, Miklós. "Lipschitz differences and Lipschitz functions." Colloquium Mathematicae 72.2 (1997): 319-324. <>.

author = {Balcerzak, Marek, Buczolich, Zoltán, Laczkovich, Miklós},
journal = {Colloquium Mathematicae},
keywords = {Lipschitz function; circle group; difference function},
language = {eng},
number = {2},
pages = {319-324},
title = {Lipschitz differences and Lipschitz functions},
url = {},
volume = {72},
year = {1997},

AU - Balcerzak, Marek
AU - Buczolich, Zoltán
AU - Laczkovich, Miklós
TI - Lipschitz differences and Lipschitz functions
JO - Colloquium Mathematicae
PY - 1997
VL - 72
IS - 2
SP - 319
EP - 324
LA - eng
KW - Lipschitz function; circle group; difference function
UR -
ER -


  1. [H] J. A. Haight, Difference covers which have small k-sums for any k, Mathematika 20 (1973), 109-118. Zbl0267.05013
  2. [T] S. I. Trofimchuk, Unbounded functions with bounded and uniformly continuous differences on ℝ, Dopov./Dokl. Akad. Nauk Ukraïni 5 (1993), 24-25 (in Russian). Zbl0796.26005

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.